# SDR DALA2017022801632

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 59,309 hours, 21,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Fod
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A UNABLE TO DISARM THE R3 DOOR ON ARRIVAL,  LEVER WOULD NOT MOVE TO FULL DOWN POSITION.  REMOVED DEBRIS FROM DOOR SILL AREA. DOOR OPS CHECKED NORMAL.
